# SDR SWAA2023112815265

- Difficulty date: October 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS867 AT LEVEL STR3R PASSENGER CABIN 2023-661511<[01] REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 3R PASSENGER CABIN SUPPORT ANGLE MUST BE REPLACED IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 146A7901 SHEET: 66 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 3R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 146A7901 SHEET: 66 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED BS 867 AT LEVEL STR 3R PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 146A7901 SHEET: 66 REV: A . SEE INDIVIDUAL SIGN-OFF BELOW. CERTIFIED AS RII
